MathSciNet Relay Station
MathSciNet bibliographic data
MR238917 (39 #277) 17.60
Wonenburger, Maria J. Automorphisms of Cayley algebras. J. Algebra 12 1969 441–452.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement